Alert archive / Illinois / Flash Flood Warnings in 2023
Flash Flood Warning 13, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Mar 3, 2023, 5:48 AM CST for 8 counties in Illinois. It was in force for 7 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 5:48 AM CST (11:48 UTC)
- Expired
- Mar 3, 2023, 12:24 PM CST
- In force
- 7 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, IL, Hamilton County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Saline County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 57 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 5:55 AM CST | HEAVY RAIN 2.69 | 1 Se Energy, IL | 12 HOUR RAINFALL TOTAL. AWOS STATION KMWA MARION IL. |
| Mar 3, 6:00 AM CST | FLASH FLOOD | 4 N Mcleansboro, IL | STATE ROUTE 242 AND BLAIRSVILLE RD IS SUBMERGED POSSIBLY 2-3 INCHES DEEP. |
| Mar 3, 6:30 AM CST | FLASH FLOOD | Eldorado, IL | WATER OVER ROADS IN TOWN. |
| Mar 3, 7:03 AM CST | FLOOD | 2 Ene Pittsburg, IL | WATER OVER DWINA RD. |
| Mar 3, 7:10 AM CST | HEAVY RAIN 2.98 | 2 W Creal Springs, IL | 24 HOUR RAINFALL TOTAL AT COCORAHS SITE IL-WM-18: CREAL SPRINGS 2.2 W. |
| Mar 3, 7:30 AM CST | FLASH FLOOD | Benton, IL | KY 1949/WADESBORO ROAD IS CLOSED AT THE 7 TO 9 MILE MARKER NEAR THE I-69 TUNNEL AND KY 1462/BENTON-BIRMINGHAM RD IS CLOSED AT THE 0 TO 2MM AT THE CLARKS RIVER BRIDGE DUE TO FLOODING. |
| Mar 3, 7:40 AM CST | FLASH FLOOD | Mcleansboro, IL | MULTIPLE REPORTS OF CULVERTS BEING WASHED OUT AND SINKHOLES FORMING IN HAMILTON COUNTY. |
| Mar 3, 8:00 AM CST | HEAVY RAIN 3.15 | Herrin, IL | TOTAL RAINFALL AT 8:00AM. |
| Mar 3, 12:01 PM CST | HEAVY RAIN 4.5 | Spillertown, IL | |
| Mar 3, 12:30 PM CST | HEAVY RAIN 5.2 | 7 E Midway, IL | MEASURED IN BAY CITY ALONG OHIO RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347
WGUS53 KPAH 031148
FFWPAH
ILC055-065-069-087-127-151-165-199-031845-
/O.NEW.KPAH.FF.W.0013.230303T1148Z-230303T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
548 AM CST Fri Mar 3 2023
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Franklin County in south central Illinois...
Hamilton County in south central Illinois...
Hardin County in southern Illinois...
Johnson County in southern Illinois...
Massac County in southern Illinois...
Pope County in southern Illinois...
Saline County in southern Illinois...
Williamson County in southern Illinois...
* Until 1245 PM CST Friday.
* At 548 AM CST, emergency management reported thunderstorms
producing heavy rain across the warned area. Up to 1 inch of rain
has fallen. The expected rainfall rate is 1 inch in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marion, Herrin, Harrisburg, West Frankfort, Benton, Metropolis,
Carterville, Eldorado, Johnston City, Mcleansboro, Christopher,
Vienna, Rend Lake Area, Sesser, Zeigler, Crainville, Cambria,
Rosiclare, Royalton and Energy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3812 8913 3813 8870 3826 8870 3825 8837
3760 8838 3760 8818 3750 8807 3745 8829
3740 8836 3742 8844 3740 8847 3728 8852
3715 8842 3707 8846 3707 8849 3724 8891
3731 8892 3732 8903 3760 8901 3761 8912
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
ML2 follow-up statements
864
WGUS73 KPAH 031441
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
841 AM CST Fri Mar 3 2023
ILC055-065-069-087-127-151-165-199-031845-
/O.CON.KPAH.FF.W.0013.000000T0000Z-230303T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin IL-Hamilton IL-Hardin IL-Johnson IL-Massac IL-Pope IL-
Saline IL-Williamson IL-
841 AM CST Fri Mar 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CST THIS
AFTERNOON FOR FRANKLIN, HAMILTON, HARDIN, JOHNSON, MASSAC, POPE,
SALINE AND WILLIAMSON COUNTIES...
At 841 AM CST, Thunderstorms producing heavy rain across the warned
area are becoming more scattered. Between 2 and 4 inches of rain
have fallen. Emergency management reported ditches out their banks
with numerous roads water covered or closed. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area with
additional storms this morning. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Marion, Herrin, Harrisburg, West Frankfort, Benton, Metropolis,
Carterville, Eldorado, Johnston City, Mcleansboro, Christopher,
and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3812 8913 3813 8870 3826 8870 3825 8837
3760 8838 3760 8818 3750 8807 3745 8829
3740 8836 3742 8844 3740 8847 3728 8852
3715 8842 3707 8846 3707 8849 3724 8891
3731 8892 3732 8903 3760 8901 3761 8912
FLASH FLOOD...OBSERVED
$$
ML871
WGUS73 KPAH 031824
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
1224 PM CST Fri Mar 3 2023
ILC055-065-069-087-127-151-165-199-031834-
/O.CAN.KPAH.FF.W.0013.000000T0000Z-230303T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin IL-Hamilton IL-Hardin IL-Johnson IL-Massac IL-Pope IL-
Saline IL-Williamson IL-
1224 PM CST Fri Mar 3 2023
...FLASH FLOOD WARNING FOR FRANKLIN, HAMILTON, HARDIN, JOHNSON,
MASSAC, POPE, SALINE AND WILLIAMSON COUNTIES HAS BEEN REPLACED WITH
A FLOOD WARNING...
The heavy rain has ended. Please continue to heed remaining road
closures.
LAT...LON 3812 8913 3813 8870 3826 8870 3825 8837
3760 8838 3760 8818 3750 8807 3745 8829
3740 8836 3742 8844 3740 8847 3728 8852
3715 8842 3707 8846 3707 8849 3724 8891
3731 8892 3732 8903 3760 8901 3761 8912
$$
MLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 5:47 AM CST, 1 minute earlier.
Area forecast discussion, Mar 3, 5:47 AM CST, 1 minute before
Area Forecast Discussion
National Weather Service Paducah KY
547 AM CST Fri Mar 3 2023
.SHORT TERM...(Today through Saturday)
Issued at 224 AM CST Fri Mar 3 2023
Multiple weather impacts expected across the Quad State area today.
Heavy rain/flooding potential will continue to be the greatest
concern with some very impactful flash flooding possible, especially
this morning. The Flood Watch for Flash Flooding continues with this
update along with the Wind Advisory. Winds could gust as high as 50
to 55 mph through early afternoon. Severe weather will be possible
this morning as well with a line of thunderstorms expected to pass
through the area from west to east. Much stronger wind gusts could
be pulled down to the surface (the greatest threat) with the storms
and a tornado or two could spin up along the line. Still may end up
seeing the lowest barometric pressure on record!
Today: A potent piece of negatively tilted upper-level energy, over
central Arkansas early this morning, will lift northeastward
directly over the Quad State area through early afternoon. As this
happens, the surface low will deepen before becoming vertically
stacked later this afternoon.
Flooding/Heavy Rain Potential: Everything still appears to be on
track with the very heavy rainfall potential through the morning
hours. PWAT values are analyzed around 300% of normal, which is
approaching 1.5 inches with very strong moisture transport on a 60kt
low-level. Again, moisture is readily available with moisture flow
directly north from the Gulf! The HREF PMM continues to highlight a
band of very heavy rainfall this morning on the southeast side of
the intensifying surface low, with some rainfall totals approaching
4 to 5 inches between 06Z and 18Z. Rainfall rates could exceed 1
inch per hour and some of the guidance is actually painting out 2
inches per hour at times this morning. Hourly Flash Flood Guidance
is between 1 and 2 inches across a good portion of the area, but is
most concerning over southeast Missouri, western Kentucky and
portions southwest Illinois (the areas that may see the most
precipitation). After coordinating with the WPC the moderate risk
area was expanded to include a large portion of the CWA with the
exception of the far eastern counties in Kentucky and portions of
southwest Indiana. Rainfall totals are still expected to be in the 2
to 4 inch range across a good portion of the area with a band
possibly exceeding 4 inches across far western KY, southeast MO and
southern IL. The band of heaviest rainfall will likely create
significant impacts.
Wind Potential: The pressure gradient will tighten significantly
across the area through the day Friday as the aforementioned low
pressure system deepens overhead. This will lead to sustained winds
out of the southwest (this morning) shifting northwest (this
afternoon) at or around 25 to 35 mph. There is a great deal of wind
just off the surface (close to 70kts), which may mix down later this
morning into this afternoon with and after frontal passage. This
will be as the sounding becomes more unstable and deeply mixed.
Momentum transfer would suggest wind gusts approaching the 45 to 55
mph range by mid to late morning across much of the Quad State. In
fact, most models are showing a similar scenario. The high end Wind
Advisory still looks good with some of the strongest winds likely
associated with a line of convection. Tree damage and power outages
will be likely with these wind gusts, especially with the overly
saturated soils.
Severe Weather Potential: High Res guidance continues to show a
broken to solid line of convection developing to the southwest of
the area this morning around 12Z before quickly lifting
northeastward. This will be along and ahead of the cold front. It
still looks like there will be a very brief window ahead of the
front where SBCAPE advects into the CWA, mainly impacting western
KY, far southern Illinois and southwest Indiana. If the storms are
indeed surface based, they could easily drag some of the very strong
winds down to the surface from aloft. These winds could easily be
around or in excess of 60 mph. Damaging winds will be the main
threat from the line of thunderstorms. Helicity is robust ahead of
the front as well, lending more support to an isolated spin up. As
far as timing goes, the latest guidance would suggest the greatest
threat would be between 7 am in SEMO to around 11 am for the far
eastern counties in western Kentucky and southwest Indiana.
Tonight and Saturday: Dry high pressure will build across the area
through this time period, allowing for a break in the precipitation
and much lighter winds. There will likely be some clouds that linger
and possibly a wrap around shower this evening, but that is expected
to be fairly short-lived. Overnight lows are expected to drop into
the mid to upper 30s. High temperatures are expected to be in the
upper 50s for Saturday.
.LONG TERM...(Saturday Night through Thursday)
Issued at 224 AM CST Fri Mar 3 2023
High pressure will keep our area dry Saturday night through Sunday
night. Temperatures will be just a few degrees above normal
Saturday night with lows in the middle 30s to around 40 degrees. The
high moving off to our east Sunday will bring a return of southerly
winds, and this will give us highs in the 60s. Lows Sunday night
will only be a few degrees below our normal high temperatures, with
readings around 50 degrees.
Southwest winds will increase across the middle Mississippi and
lower Ohio valleys Sunday night and Monday ahead of an approaching
cold front, with breezy conditions expected Monday with gusts of 25
to 30 mph. The will help push temperatures into the lower to middle
70s. Models take a surface low from eastern Kansas at 06z Monday
into the southern Great Lakes region by 00z Tuesday, then over New
York by 12z Tuesday. Models are in pretty good agreement showing
the attendant cold front moving through the PAH forecast area Monday
afternoon into Monday night, hanging up across the Gulf Coast States
Tuesday. Would not be surprised if eventually have some small PoPs
in the Monday afternoon time frame. For now, the NBM produces slight
chances of light rain across our eastern half of counties Monday
night, and a rumble of thunder is not out of the question in
southern portions of west Kentucky during the evening hours. Any
QPF will be light. Dry conditions are expected Tuesday morning.
Models are coming into a little better agreement for Tuesday
afternoon and beyond. ECMWF and the Canadian show a deepening upper
level trof over the Rockies and Central and Northern Plains Tuesday
night into Wednesday night, slowly sliding eastward through the
latter part of the week. GFS is much less defined with this
feature, but still shows some decent agreement with ECMWF and
Canadian with rain chances by Wednesday night. The NBM spreads rain
across the PAH forecast area Tuesday afternoon into Tuesday evening,
and continues chance to slight chance PoPs across our area through
Thursday. Believe we will have a couple of dry periods some time in
that time frame, especially across our eastern counties, but model
discrepancies make it too difficult to pinpoint when that will be.
Much fine tuning will continue over the next few days.
One area of better confidence is our region will be in consistent
north to northeast surface flow Tuesday through Wednesday, becoming
northwest by Thursday. Temperatures will be trending cooler, with
readings potentially a little below normal toward the end of the
week. This could mean temperatures back down near the freezing mark
Wednesday night across our northern counties. The NBM shows a
possibility of some snow mixing in with the rain north of Interstate
64 late Wednesday night into Thursday morning. Nothing of any
consequence, but something to watch after becoming accustomed to the
unusually warm conditions over the last few weeks.
&&
.AVIATION...
Issued at 526 AM CST Fri Mar 3 2023
Showers and thunderstorms will be ongoing at the beginning of the
TAF period, impact each TAF site. Some stronger thunderstorms will
be possible this morning before gradually diminishing from west to
east into early this afternoon. Wind will become very gusty,
approaching or exceeding 40 kts at times across a good portion of
the area as a very strong low pressure system passes through.
Winds will diminish tonight into Saturday as high pressure builds
across the area.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until noon CST today for ILZ075>078-080>094.
Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.
MO...Flood Watch until noon CST today for MOZ076-086-087-100-107>112-
114.
Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch until noon CST /1 PM EST/ today for INZ081-082-
085>088.
Wind Advisory until 9 PM CST /10 PM EST/ this evening for INZ081-
082-085>088.
KY...Flood Watch until noon CST today for KYZ001>016-018>020.
Wind Advisory until 9 PM CST this evening for KYZ001>022.
&&
SHORT TERM...KC
LONG TERM...RST
AVIATION...KCHazardous weather outlook, Mar 3, 4:48 AM CST, 1 hour before
Hazardous Weather Outlook National Weather Service Paducah KY 448 AM CST Fri Mar 3 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 448 AM CST Fri Mar 3 2023 /548 AM EST Fri Mar 3 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A Flood Watch continues through noon today. Refer to the Watch product for details. There is a risk for severe thunderstorms, mainly in the morning and midday hours. Damaging winds, and a brief tornado or two will be possible, primarily across west Kentucky, the southern tip of Illinois and possibly southwest Indiana. Strong non thunderstorms winds to 55 mph are also forecast. Refer to the Wind Advisory for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any flooding or wind damage to the National Weather Service in Paducah. The main time period will be this morning through very early this afternoon.
In the hours before
Local storm report, Mar 3, 4:31 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
431 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM FLASH FLOOD 4 NE GORHAM 37.75N 89.43W
03/03/2023 JACKSON IL TRAINED SPOTTER
DITCHES OVERFLOWING ONTO ROADWAYS, ROADWAYS
NOT PASSABLE IN PLACES.
&&
JGGLocal storm report, Mar 3, 4:52 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
452 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM FLOOD 5 NNW BROUGHTON 38.00N 88.49W
03/03/2023 HAMILTON IL COUNTY OFFICIAL
WATER OVER BOTH LANES OF STATE RT. 142 NEAR
DIGBY ROAD, ABOUT AN INCH DEEP.
&&
RSTLocal storm report, Mar 3, 5:31 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
531 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLOOD MCLEANSBORO 38.09N 88.54W
03/03/2023 HAMILTON IL COUNTY OFFICIAL
WATER OVER E. RANDOLPH STREET IN SEVERAL
LOCATIONS IN MCLEANSBORO, AND STATE RT. 142.
&&
RSTLocal storm report, Mar 3, 5:36 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
536 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM HEAVY RAIN 3 W NEWBURGH 37.95N 87.46W
03/03/2023 M2.10 INCH VANDERBURGH IN PUBLIC
SOME FLOODING OF LOW LYING AREAS ON
SOUTHEAST SIDE OF EVANSVILLE.
&&
RSTLocal storm report, Mar 3, 5:39 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM FLOOD ROYALTON 37.88N 89.11W
03/03/2023 FRANKLIN IL EMERGENCY MNGR
WATER OVER ROAD IN CENTER OF TOWN, MINOR
WATER ISSUES IN OTHER PARTS OF THE COUNTY.
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:06 AM CST | Flash Flood Warning | PAH | Jackson, Perry | 8 hr |
| Mar 3, 4:55 AM CST | Flash Flood Warning | PAH | Alexander, Pulaski, Union | 8 hr |
| Mar 3, 5:40 AM CST | Flash Flood Warning | PAH | Gallatin, White | 8 hr |
| Mar 3, 8:26 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 16 min |
| Mar 3, 8:57 AM CST | Flash Flood Warning | PAH | Edwards, Wabash | 6 hr |
| Mar 3, 9:36 AM CST | River Flood Warning | PAH | Franklin, Williamson | 5 days |
| Mar 3, 9:36 AM CST | River Flood Warning | PAH | Jackson | 8 days |
| Mar 3, 9:46 AM CST | River Flood Warning | PAH | Gallatin, Wabash, White | 21 days |
| Mar 3, 10:16 AM CST | River Flood Warning | PAH | Gallatin, Wayne, White | 12 days |
| Mar 3, 10:44 AM CST | Severe Thunderstorm Warning | PAH | Massac | 61 min |
| Mar 3, 10:55 AM CST | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Pulaski, Union | 50 min |
| Mar 3, 11:09 AM CST | Tornado Warning | PAH | Massac, Pope | 21 min |
| Mar 3, 11:15 AM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 60 min |
| Mar 3, 11:29 AM CST | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Pope, Saline | 46 min |
| Mar 3, 11:50 AM CST | Areal Flood Warning | PAH | Alexander | 3 hr |
| Mar 3, 11:55 AM CST | Severe Thunderstorm Warning | PAH | Gallatin, White | 65 min |
| Mar 3, 12:12 PM CST | Tornado Warning | PAH | Gallatin | 33 min |
| Mar 3, 12:24 PM CST | Areal Flood Warning | PAH | Franklin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more | 3 hr |
| Mar 3, 12:28 PM CST | Severe Thunderstorm Warning | PAH | Wabash | 47 min |
| Mar 3, 12:49 PM CST | Areal Flood Warning | PAH | Alexander, Pulaski, Union | 116 min |
| Mar 3, 12:55 PM CST | High Wind Warning | PAH | Edwards, Gallatin, Hamilton, Hardin, Massac, Pope and 4 more | 7 hr |
| Mar 3, 1:12 PM CST | River Flood Warning | PAH | Wayne, White | 46 hr |
| Mar 3, 1:36 PM CST | Areal Flood Warning | PAH | Gallatin, White | 84 min |
| Mar 3, 1:43 PM CST | River Flood Watch | PAH | Massac, Pope | 7 min |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Alexander, Pulaski | 11 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Pulaski | 11 days |
| Mar 3, 1:43 PM CST | River Flood Warning | PAH | Gallatin, Hardin | 9 days |
| Mar 3, 1:50 PM CST | River Flood Warning | PAH | Massac, Pope | 9 days |
Nearby
Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.